# SDR CALA2019021700256

- Difficulty date: February 14, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 34,309 hours, 21,372 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026204
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT HATCH FORWARD LOWER SEGMENT 1 IS CRACKED 16TH FASTENER FROM TOP = .110" LONG A3NB-52-3-6096 PER HAECO LCQ NR 9 296229 GENERATED BY V061633 REMOVED AND REPLACED DISCREPENT FRAME ANGLE ON R/H EMERGENCY EXI T HATCH AT FWD LOWER SEGMENT IAW A319 SRM 51-42-11-001 WORK ACCO MPLISHED BY V061616 INSPECTED BY LC-10
